×

Found 19 Documents (Results 1–19)

On the optimal recovery of one family of operators on a class of functions from approximate information about its spectrum. (English. Russian original) Zbl 07825242

Sib. Math. J. 65, No. 2, 245-256 (2024); translation from Sib. Mat. Zh. 65, No. 2, 235-248 (2024).
PDFBibTeX XMLCite
Full Text: DOI

Example of a smooth homeomorphism violating the Luzin \(N^{-1}\) property. (English. Russian original) Zbl 1437.26013

Sib. Math. J. 60, No. 5, 886-895 (2019); translation from Sib. Mat. Zh. 60, No. 5, 1133-1144 (2019).
Reviewer: Hans Weber (Udine)
PDFBibTeX XMLCite
Full Text: DOI

Introduction to sublinear analysis. II: Symmetric case. (English. Russian original) Zbl 1382.49011

J. Math. Sci., New York 225, No. 2, 265-321 (2017); translation from Sovrem. Mat., Fundam. Napravl. 57, 108-161 (2015).
MSC:  49J50 49J52 46G05
PDFBibTeX XMLCite
Full Text: DOI

Compact subdifferentials in Banach spaces and their applications to variational functionals. (English. Russian original) Zbl 1331.49021

J. Math. Sci., New York 211, No. 4, 542-578 (2015); translation from Sovrem. Mat., Fundam. Napravl. 49, 99-131 (2013).
MSC:  49J52 46N10
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

all top 5

Year of Publication

all top 3

Main Field

Software